# SDR SWIA200923267

- Difficulty date: December 11, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 18,310 hours, 12,984 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE CABIN.  (FLT 4557)REMOVED INSULATION FROM NR 1 SAFETY VALVE.  PRESSURE CHECKS NORMAL.
